# SDR DALA2019121307275

- Difficulty date: December 13, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 79,384 hours, 14,593 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1208-1428
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK-FOUND CORROSION ON SEAT TRACK RBL88.5,AROUND STA 1208 TO STA1428,REFER TO CPCP TASK 53-646-00 CABIN BETWEEN STA1208 AND STA1428 RBL88.5 THE CORRDED SEAT TRACK REPLACED BY P/N:654T0513-1223 AS PER ERA 583368-14 REV. ORIGINAL.THE CORROSION ON SEAT TRACK RBL88.5,STA1208 TO STA1428 REMOVED AND MEASURED THE CLEANUP IN BOTTOM OF TRACK AT STA1373 IS 0.070",STA1360 IS 0.036",STA1349 IS 0.056",STA 1324 IS 0.034",STA1307 IS 0.036",STA1296 IS 0.036",STA 1263 IS 0.040" STA 1252 IS 0.040",STA 1230 IS 0.034" AND FOUND 9 LOCATION OUT OF LIMIT,THE ALLOWABLE DAMAGE IS 0.030" AS PER B767-400 SRM 53-00-52,ALLOWABLE DAMAGE 1,RELEASE 58 09/05/19. ASSOCIATED ER/A 14-583368 ADDED FOR AC 1812 (1400413)
